# SDR SWAA011661

- Difficulty date: June 7, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 755 hours, 443 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Part number: 4439
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EMERGENCY EXIT HATCH NOT SECURED.  RESEATED EMERGENCY EXIT LATCHES PER MM.
